# SDR 99ZZZX3508

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Celma Ltda, repair station EM4Y159M
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Disk
- Part number: 772510
- Condition: Damaged
- Location: Engine
- Part time: 7,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART PRESENTED A BORE DISTORTION CAUSED BY FIRE.
